# SDR AALA201609149015

- Difficulty date: September 12, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 49,940 hours, 21,576 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 80088000
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SEAT 18A EMERGENCY LIGHT PLUG MISSING.  REPLACED WIRING HARNESS AT SEAT ROW ABC FOR EMERGENCY LIGHTING IAW AMM 25-21-41.
